| Model Number |
0234512 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to an angioplasty procedure, air was allegedly flowing to the syringe constantly as a result it was unable to check the balloon.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 08/2024).
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported leak could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to a valvuloplasty procedure, air was allegedly flowing to the syringe constantly as a result it was unable to check the balloon.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one true dilatation pta catheter was received for evaluation.During visual evaluation, no kinks were noted to the catheter shaft and no anomalies to the luers/y-body.During functional testing, an in-house syringe was used to inflate the balloon.The balloon maintain pressure and no water was noted to be leaking from the balloon.Then, an in-house presto inflation device was used to inflate the balloon.The balloon maintained pressure and no water was noted to be leaking from the balloon.No other functional testing was performed.Therefore, the investigation is unconfirmed for the reported leak as the balloon was inflated with an in-house syringe and an in-house presto inflation device and maintained pressure with no water leaking.A definitive root cause for the reported leak could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 08/2024).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description